# SDR DALA2025031001848

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 77,556 hours, 32,298 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0842222) THIS WORK CARD INSTALLS A NEW SHIM BETWEEN THE LEFT SIDE OF STA 727 FRAME INNER CHORD AND S-18A WEB. AD 2023-06-15 REQUIRES INSPECTING THE STA 727 FRAME INNER CHORD AT STRINGER S-18A FOR EXISTING REPAIRS, INSPECTING THE AREA FOR CRACKING, AND PERFORMING APPLICABLE ON-CONDITION ACTIONS PER BOEING SERVICE BULLETIN 737-53A1402 REVISION 01 FOR GROUP 1. COMPLIED WITH TASK CARD 5311-01251-02A FORECAST NUMBER 38-0553-8-0154 AD RELATED/RII ON LEFT HAND STA 727 FRAME INNER CHORD, 737 REPAIR.
